# SDR 0600149881

- Difficulty date: January 12, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 62,637 hours, 52,321 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod End
- Condition: Failed
- Location: Lt Actuator
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN THE LEADING EDGE SLATS WERE SELECTED FOR EXTENSION DURING APPROACH, THE AIRCRAFT ROLLED TO THE RIGHT.  CREW NOTED THAT THE BLUE -SLAT EXTEND- LIGHT DID NOT ILLUMINATE AND THE AMBER -SLAT DISAGREEMENT- LIGHT WAS ILLUMINATED.  AFTER APPROXIMATELY 90 SECONDS THE SLAT INDICATIONS WENT TO NORMAL AND AIRCRAFT CONTROLLABILITY RETURNED TO NORMAL.  MAINTENANCE FOUND THE LEFT SLAT ACTUATOR ROD END WAS BROKEN.  REPLACED THE ROD END, FUNCTIONALLY CHECKED SLAT OPERATION SEVERAL TIMES, AND RETURNED THE AIRCRAFT TO SERVICE.
